PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 28 | 2 | 237-249
Tytuł artykułu

Normalization of basic algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider algebras determined by all normal identities of basic algebras. For such algebras, we present a representation based on a q-lattice, i.e., the normalization of a lattice.
Twórcy
  • Department of Computer Science, Palacký University Olomouc, Tomkova 40, 779 00 Olomouc, Czech Republic
Bibliografia
  • [1] I. Chajda, Lattices in quasiordered sets, Acta Univ. Palacki. Olomuc., Fac. Rerum. Nat., Math. 31 (1992), 6-12.
  • [2] I. Chajda, Congruence properties of algebras in nilpotent shifts of varieties, pp. 35-46 in: General Algebra and Discrete Mathematics (K. Denecke, O. Lüders, eds.), Heldermann, Berlin 1995.
  • [3] I. Chajda, Normally presentable varieties, Algebra Universalis 34 (1995), 327-335.
  • [4] I. Chajda and E. Graczyńska, Algebras presented by normal identities, Acta Univ. Palacki. Olomuc., Fac. Rerum. Nat., Math. 38 (1999), 49-58.
  • [5] I. Chajda, R. Halaš and J. Kühr, Many-valued quantum algebras, Algebra Universalis, DOI 10.1007/s00012-008-2086-9.
  • [6] I. Chajda, R. Halaš and J. Kühr, Semilattice Structures, Heldermann Verlag (Lemgo, Germany), 2007, ISBN 978-3-88538-230-0.
  • [7] I. Chajda, R. Halaš, J. Kühr and A. Vanžurová, Normalization of MV-algebras, Mathematica Bohemica 130 (2005), 283-300.
  • [8] I. Chajda and M. Kolařík, Independence of axiom system of basic algebras, Soft Computing, DOI 10.1007/s00500-008-0291-2.
  • [9] I. Mel'nik, Nilpotent shifts of varieties, Math. Notes 14 (1973), 692-696 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1146
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.